Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

New factors of Fermat numbers


Author: Gary B. Gostin
Journal: Math. Comp. 64 (1995), 393-395
MSC: Primary 11Y05; Secondary 11A51
DOI: https://doi.org/10.1090/S0025-5718-1995-1265015-9
MathSciNet review: 1265015
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Forty-six new factors of Fermat numbers are given, along with a summary of the search limits.


References [Enhancements On Off] (What's this?)

  • [1] John Brillhart, D. H. Lehmer, J. L. Selfridge, Bryant Tuckerman, and S. S. Wagstaff, Jr., Factorizations of $ b \pm 1,\;b = 2,3,5,6,7,10,11,12$ up to high powers, 2nd ed., Contemp. Math., vol. 22, Amer. Math. Soc., Providence, RI, 1988. MR 996414 (90d:11009)
  • [2] Gary B. Gostin and Philip B. McLaughlin, Jr., Six new factors of Fermat numbers, Math. Comp. 38 (1982), 645-649. MR 645680 (83c:10003)
  • [3] John C. Hallyburton, Jr. and John Brillhart, Two new factors of Fermat numbers, Math. Comp. 29 (1975), 109-112.. MR 0369225 (51:5460)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y05, 11A51

Retrieve articles in all journals with MSC: 11Y05, 11A51


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1995-1265015-9
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society